Jump to content




Photo
- - - - -

i feel like my eyes/brain are vibrating


  • Please log in to reply
9 replies to this topic

#1 allgetlost

allgetlost

    Member

  • Member
  • Pip
  • 150 posts

Posted 16 October 2010 - 08:36 PM

so this has been happening, on and off, for a while. but today it got suddenly much much worse when i tried to go for a walk.

this is hard to describe... basically i'll be like walking, and if i turn my head to look to the side, it feels like EVERYTHING moves for a second, like my brain can't catch up to what my eyes are seeing, as well as account for the forward movement of my body at the same time. it is like a sudden extreme dizziness but, not like normal dizziness, it kind of feels like my eyeballs/brain are vibrating.

this used to only happen when i was walking and turning my head at the same time, now it is also happening when i'm walking and looking straight ahead. i can only look at the ground while i walk, when i glance up to look where i'm going, i get the eyeball/brain disconnecty feeling and buzziness. and also it happens when i am standing still and shift my vision from one thing to another. sometimes the vibration seems to go through my whole body, and i can hear actual buzzing in my ears too. these things only last like a second or two but it's so frequent and makes it difficult to go for walks.

is this like the 'brain zaps' i have heard tell of [never had those]? i'm not on any new pills [currently it is paroxetine 100mg and clonazepam 1.5-2mg]. the only thing different about today is i consumed some caffeine which i don't usually do. could it be that? could it be related to my poor nutrition? could it be that i am full of bees?

thanks in advance, whoever reads this.

edited: it is not the er version as i thought

Edited by allgetlost, 17 October 2010 - 12:48 AM.



#2 Laume

Laume

    medicated non-zombie.

  • Member
  • Pip
  • 382 posts

Posted 16 October 2010 - 08:59 PM

It's probably the paxil - I know exactly what you\re talking about
Have you changed brands of paroxetine generic - Mine gets worse on the mylan one.
And yes, you are full of bees. Hahahahaaa made me laugh
I don't like to consider myself mentally ill, I prefer the term mentally interesting.


Diagnoses: BP I; PTSD; Borderline tendencies (whatever the hell those are)
Meds: Depakote 1000 mg; Lexapro 20 mg; Welbutrin XL 300 mg; Xanax 3 mg; Imovaine 7.5 mg; Synthroid 0.01 mg

Extras: B6/12, Vitamin D 4000 iu.


past meds: Citalopram (meh), Effexor (meh), Remeron (made me VERY ANGRY and agitated and want to cut myself), Risperidone (who needs to have clear vision ?), Paxil (goodbye you evil substance) Lithium 900 mg (levels dropped, couldn't up dose without side-effects so it is goodbye old helpful friend), restoril - did nothing, Trazodone (something had to go to try Welburtin, so its bye bye for now zombie med

#3 notfred

notfred

    Member

  • Member
  • Pip
  • 2426 posts

Posted 16 October 2010 - 09:48 PM

Yes, you seem to be experiencing what people call brain zaps. Welcome to the club !

nf

#4 allgetlost

allgetlost

    Member

  • Member
  • Pip
  • 150 posts

Posted 17 October 2010 - 12:47 AM

really that's what brain zaps are? because they really feel like bees to me. well now i understand the term "hive-mind"

i've been on the same bottle of paroxetines for awhile now. and they are mylan. hmm.

#5 notfred

notfred

    Member

  • Member
  • Pip
  • 2426 posts

Posted 17 October 2010 - 07:37 PM

I got the brain vibrate sensation when I forgot to take Effexor. I will note that benzos, for me, suppress brain zaps. I used them (benzos) to ward off brain zaps when I was out of Effexor.
I can see how forgetting a benzo dose could unmask them if you were also on an AD that caused them.


nf

Edited by notfred, 17 October 2010 - 07:40 PM.


#6 allgetlost

allgetlost

    Member

  • Member
  • Pip
  • 150 posts

Posted 17 October 2010 - 08:38 PM

yeah ive been taking my klonopin. all at night though, not spread out through the day as i was directed to. because that was making me sleepy. but it doesn't make me sleepy at night anymore. maybe my body has become too accustomed to it or something. idk. maybe i should try taking it throughout the day again. hmm

#7 isis

isis

    Member

  • Member
  • Pip
  • 807 posts

Posted 18 October 2010 - 09:06 PM

I get this feeling not on paxil, but on effexor. There are a few stages to it, in my experience. Brain zaps are like an electric shock in the head, but then if i have forgotten my meds, it progresses to weird vibrating feeling on blinking, and moving, especially taking steps when walking, which is a really odd feeling. the two usually combine and i feel like i'm electrified.
People take different roads seeking fulfillment and happiness. Just because they're not on your road doesn't mean they've gotten lost. H. Jackson Browne
dx: bipolar
rx: pristiq 250mg, tegretol 600mg, propranolol 20mg
ex-rx: valproate, lithium, edronax, lovan, propranolol, seroquel, pericyazine (and short trials of risperdal and abilify) lamictal, tegretol, zeldox, effexor

#8 starlys

starlys

    Member

  • Member
  • Pip
  • 2 posts

Posted 25 October 2010 - 06:03 AM

It could be that the dosage you are on is causing you to go into poop out or tolerance. I have never heard of anyone being on such a high dose of Paroxetine. The highest recommended dosage by the manufacturer is 60mg. I've had the same feelings, but only when I miss a dose or taper. I call them "whooshes."
On Paxil for 12 years. SLOWLY tapering off and currently on 12mg.

#9 Clover

Clover

    Member

  • Member
  • Pip
  • 6 posts

Posted 29 November 2010 - 09:37 PM

I just wanted to clarify what I know as "brain zaps", which to me does not sounds like what you are experiencing. I suffered this awful symptom while coming off of effexor. Luckily I was hospitalized at the time and correctly medicated to somewhat help manage my symptoms. The brain zaps are more of an electric shock feeling for me rather than a buzzing feeling like you are describing. It is quite painful. Either way I hope your symptoms subside soon :). Ativan is what got me through while I was transitioning to my new meds.

Diagnosis
PTSD, Panic Disorder, Anxiety Disorder, OCD, Major Depressive Disorder, Bulemia, Self Harm behaviors


Current Meds
Celexa 40mg, Seroquel 250mg, Topamax 250mg, Ativan .5-1mg as needed


#10 allgetlost

allgetlost

    Member

  • Member
  • Pip
  • 150 posts

Posted 30 November 2010 - 07:07 PM

hmm the brain-buzzing eye-disconnecting things are not painful, just kind of annoying and disorienting. i'm now down to 75mg paroxetine and 1mg clonazepam. it only happens every now and again these days [good], but i can't seem to correlate it to anything. maybe too high dose? idk.





The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.